PDA

View Full Version : Damage to lungs from insufflation



roobis
29-11-2005, 22:24
It seems that snorting oxycontin has had a detrimental effect on my lungs. I never really thought about it before, but your nose is a certainly a passageway to your lungs… does snorting drugs (particularly oxycontin) hurt your lungs as much as it seems? If it does, how is the damage done? Is their anything I can do to get whatever is in my lungs out?




Personal usage has been around 80mg OC insufflated daily for almost a year.:

BingeBoy
29-11-2005, 22:29
swallow them , i also cough when i do lines to big (usually pills) . for some reason this is a lot worse with my left nostril

if you want to go on snorting , divide you dose and do it like in 4 lines over an hour , smaller lines get absorbed in your nose instead of going to you r lungs , maybe dissolve the pills and drip it down your nose don't know if this is possible but this will make sure nothing gets in your lungs.

lilmadox
30-11-2005, 01:49
when I used to shoot OC's I got the worst lung pains that remain to this day. I recently went to the Dr and while he said it is inconclusive if it was caused by shooting OCs, just asthma (I have a history of since youth) and x-ray revealed my right lung was hyperinflated. Hope it helps I know it's not a direct answer.

lonely_arm
30-11-2005, 04:33
Just eat them, you'll get just as high, I promise.

The best part is you don't get the shitty side effects of snorting somthing that is intended to be taken orally.

It blows my mind when people snort pills.

ToxicFerret
30-11-2005, 08:18
Ugh. Snorting pills does not get anything in your lungs. Anything that isn't absorbed goes down your throat with a bunch of mucous, this is called post-nasal drip. Snorting SOME pills is completely understandable. If you ave some oxy and you want to get high immediately, are you gonna sit on your ass and wait for the drugs to kick in orally or rail it and get high right away?

shahab6
30-11-2005, 08:36
Just eat them, you'll get just as high, I promise.

The best part is you don't get the shitty side effects of snorting somthing that is intended to be taken orally.

It blows my mind when people snort pills.

But it hits you harder, and plus ever time I snort oxy I don't get nauseous from it. For some reason when I eat oxy, it gets me very nauseous.

funkee
30-11-2005, 09:06
Material does reach your lungs, but a good percentage of it does get stop by the cilia in your nose and your airway. Snorting a lot in a single line sometimes sends me into a coughing fit. I don't think there is much risk, but doing smaller lines is safer. Also avoid smoking (cigarettes) as long as possible before doing the oxy. Cigarette smoke paralyzes the cilia allowing more particles to pass into your lungs. When you're having breathing difficulties, pain, or blood coming up go to a doc.

B240C
30-11-2005, 09:35
i have a friend who swears hes developed asthma / lung problems from snorting pills/h over the years. i always wondered about this myself..

funkee
30-11-2005, 10:03
Don't take my word on this, but i don't think any damage shouldn't be permanent and your body may repair it over time. The particles (unless extremely fine) most likely do not reach the alvioli but get trapped in the bronchioles. As you exhale and cough, the insoluble particles should be expelled over time. Make sure the surface and item used to insufflate is sanitized and you'll be considerably safer from infections. If you do get an infection in the airway/nose/lungs it won't be pleasant.

EudoXia
30-11-2005, 21:46
[QUOTE=EudoXia]
Thats funny. I took OCs for years and never once did I ever take one orally. I even insufflated the little 5mg instant release powdered capsules.[/COLOR]

There are actually a lot of binders in those.

EudoXia
30-11-2005, 21:49
Ugh. Snorting pills does not get anything in your lungs. Anything that isn't absorbed goes down your throat with a bunch of mucous, this is called post-nasal drip. Snorting SOME pills is completely understandable. If you ave some oxy and you want to get high immediately, are you gonna sit on your ass and wait for the drugs to kick in orally or rail it and get high right away?

Yea I agree. Plus I think that Oxy is one of the very few pharmies that should be insufflated. I am against anything with APAP or other NSAIDs like Vicodin, Lortab, Tylox, Percs, etc. Those should definitely be taken orally; if you want it to kick in faster, crush them with your teeth or parachute it if your really desperate.

And snorting benzos is wrong, just wanted to state that for the record.

BingeBoy
30-11-2005, 21:53
^
nah it's wrong man , snorting does get particles in your lungs , nowadays after doing a big line i always cough , how else can you explain that , it's not my throat it's my lungs that just go into spasm. It makes sense also never seen dust float in the air? A small amount of particles gets inhaled.

the good solution imho , is doing smaller lines spread out , or dripping the stuff down your nose.

paradoxcycle
30-11-2005, 21:58
Oops, sorry EudoXia, I edited your post as opposed to quoting you. Feel free to re-edit your post.

EudoXia
30-11-2005, 21:58
Yea I agree its wrong. I know it's really bad, that's why I compared it to cigarette habits, cause you know its really fuckin bad but you like it in some twisted way. healthwise, you would definitely want to do smaller lines over a longer amount of time, but usually that's the last thing on my mind when I have a crushed OC80 in front of me.

DexterMeth
30-11-2005, 21:59
when i was getting into shooting OC's, i would hack up blood clots..no fun. But snorting never gave me any problems.

theWorldWithin
30-11-2005, 23:08
Is it possible that the binders you were injecting made their way into your lung tissue and damaged small blood vessels there?

xxanxxtwo
30-11-2005, 23:30
Shooting impurities can reach your lungs, liver, kidneys, or brain.

lilmadox
01-12-2005, 01:12
Is it possible that the binders you were injecting made their way into your lung tissue and damaged small blood vessels there?

I'd say yes but that's just gaging on the pain the day after

funkee
01-12-2005, 10:36
seriously, smoking cigarettes recently before doing lines will cause more particles to enter your lungs, as it paralyzes the cilia that filter out particles.

DexterMeth
01-12-2005, 10:53
Is it possible that the binders you were injecting made their way into your lung tissue and damaged small blood vessels there?
lol, yes.
But junkies dont always think about things like that, or care.
yes, sad..i know.

haz
01-12-2005, 17:41
i always find it helpful to exhale as soon as you do a line, usually with the 15s you can see quite a bit of dust come out of your mouth, as opposed to 40s or 80s, where almost no particulate comes out. I have noticed that the endo oxys leave the lungs feeling sore, as well as anyting else the SLS comes into contact with, the ivax ones are very nice. Morphine in larger amounts also leaves one coughing. Definately dont snort anything with apap like it was said before, that shit is SOOOOO bad for you.

cire113
01-12-2005, 21:23
it seems that everyime i snort it hits the back of my throat... Even when i snort slowly... What is a better angle of insufflation.... ? I should prob give it a rest my ears have been popping like crazy

ktx49
02-12-2005, 00:36
^same problem i have....i just let it sit in the back of the throat...kicks in just as fast as in the nose(maybe a taaad slower)....but i'd rather crush/chew them and take it orally any day!!